Translator Disclaimer
May 2016 Pathwise solvability of stochastic integral equations with generalized drift and non-smooth dispersion functions
Ioannis Karatzas, Johannes Ruf
Ann. Inst. H. Poincaré Probab. Statist. 52(2): 915-938 (May 2016). DOI: 10.1214/14-AIHP660

Abstract

We study one-dimensional stochastic integral equations with non-smooth dispersion coëfficients, and with drift components that are not restricted to be absolutely continuous with respect to Lebesgue measure. In the spirit of Lamperti, Doss and Sussmann, we relate solutions of such equations to solutions of certain ordinary integral equations, indexed by a generic element of the underlying probability space. This relation allows us to solve the stochastic integral equations in a pathwise sense.

Nous étudions des équations intégrales stochastiques unidimensionnelles avec coefficient de diffusion non-régulier, et avec termes de dérive non nécessairement absolument continus par rapport à la mesure de Lebesgue. En s’inspirant de Lamperti, Doss et Sussmann, la résolution de ces équations se ramène à la résolution de certaines équations intégrales ordinaires, paramétrées par un élément $\omega$ variant dans l’espace de probabilité de base. Ce lien nous permet de résoudre les équations intégrales stochastiques d’une façon trajectorielle.

Citation

Download Citation

Ioannis Karatzas. Johannes Ruf. "Pathwise solvability of stochastic integral equations with generalized drift and non-smooth dispersion functions." Ann. Inst. H. Poincaré Probab. Statist. 52 (2) 915 - 938, May 2016. https://doi.org/10.1214/14-AIHP660

Information

Received: 13 December 2013; Revised: 16 July 2014; Accepted: 28 October 2014; Published: May 2016
First available in Project Euclid: 4 May 2016

zbMATH: 1346.45010
MathSciNet: MR3498016
Digital Object Identifier: 10.1214/14-AIHP660

Subjects:
Primary: 34A99, 45J05, 60G48, 60H10

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.52 • No. 2 • May 2016
Back to Top